# SDR FDEA201010043907

- Difficulty date: October 4, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65176633
- Condition: Corroded
- Location: Bs 720 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 720 BETWEEN STRINGERS 28R AND 27R.  CUT OUT DAMAGED SECTION OF BS 720 SHEAR TIE BETWEEN STR 28R AND 27R, 6" X 3 1/4" IAW SRM, REV 103, 53-10-4 FIG 12. FABRICATED SHEAR TIE USING 7075-0, .063" X 12" X 7 1/4", FILLER USING 7075-T6, .050" X 5 3/4" X 1", AND (2) FILLERS USING 7075-T6, .063" X 3" X 3/4"   AND .063" X 2 3/4" X 3/4"  IAW SRM 53-10-4 FIG 12 AND 53-10-2 FIG 3. INSTALLED SHEAR TIE AND REPAIR FILLERS IAW SRM 51-30-2.
